Levothyroxine and walnuts

Common Questions and Answers about Levothyroxine and walnuts

synthroid

Separate the supplements and dairy if you can by 4 hours from taking the levothyroxine. 3. Again, consume high fiber foods and walnuts 4 hours from the time you take levothyroxine.
Walnuts what? I eat 4 to 5 half walnuts a day with 4 to 5 almonds and 4 to 5 pecans. And I am a big peanut fan. I emailed Planters asking them if they used iodized salt and they emailed back that they don't. Yes, I was a vegetarian way before Hyper/Graves'.
Also, it is recommended you separate taking iron-containing multivitamins and/or calcium supplements and levothyroxine by at least 4 hours. Thank you, Dr.
I'm very confused by all I've read on the internet, in books,and on my prescription bottle even for my Levothyroxine, as to foods to avoid. My sister has Hashimotos and saw a doctor that said it didn't matter what she ate since she has Hashimoto's. What is your opinion on this? No soy, or walnuts or other foods??
Soybean flour (infant formula), cotton seed meal, walnuts and dietary fiber may may bind and decrease the absorption of levothyroxinesodium from the GI tract.
I have a bowl of organic oatmeal, with handfuls of walnuts, pumpkin seeds, and raisins everyday. And I try to eat some beans with lunch or dinner, and a good organic wheat bread or roll with it. I will keep eyes and ears open, and send any other info your way if I come across anything! But I think you are on teh rgith track, especially since the tingling has gone, now we have burning...hmmm. Check adverse effects of teh Cymbalta, right?
I've heard that one must avoid certain foods while taking levothyroxine such as cotton seed oil, walnuts and whole grain foods. Does this mean one must not consume those foods close to the time of taking medication, or avoid those foods in general?
Your question about foods is interesting to me since Synthroid's in my future. Did a little web trawl looking for answers. Seems like the big hazards are supplements and meds taken too soon before or after the Synthroid, but the Physician's Desk Reference also includes this: "A high-fiber diet, soy-containing supplements, and walnuts can also interfere with the effects of levothyroxine.
0, the LDL may improve. Other things that can help is adding walnuts to cereal or salads and using olive il. Muscle and joint aches are a symptom of hypothyroidism. They should go away once on the correct dosage. If they stil persist, you may need T3.
About a 1.5 years ago I had a nurse practitioner put me on Levothyroxine...I was on it for several months and it made me one crazy zombie chick!! It really messed my head up!! Dreams can be down right frightening!! I've been up since 4:30 this morning...had a bad dream..the kind that just bolt you wide awake!! This is why I am so afraid of drugs...the damn dreams....they scare me to death! There are other sites ************ is one of a few I am on. I am under a similar name on all.
Most people are going to take their thyroid med first thing in the morning, and probably wouldn't eat the veggies and/or walnuts (have to research that) until later in the day. I wonder how many walnuts you'd have to eat to get that effect. The health benefits of things like broccoli, cauliflower, walnuts, etc are much greater than the harm they might do, when eaten in moderation and separated from the medication, by a few hours.
How long should I wait before I drink coffee and soymilk or eat granola with walnuts? I have been waiting 2-3 hours after nausea and headache eases off. Also, I am taking calcium supplements after 12:00 each day with Vitamin D3. At 12 I also take AVLIMIL, an herbal supplement for menopause symptoms. Been on since 48 and tames my nerves and mood swings a little. I started back on that March 13.
because of this i was refered to an endo who refused to test me for t3( in the uk they dont believe in it) he said my dose was too high and i should reduce it to bring my t4 down and the cancer found was not worth worrying about. what i would like to know is, is my t4 too high and does this show i am not converting t4 to t3 is there anything i can take without a prescription to help conversion or is it true that i have to live always feeling like this.
and 164 - BMI is 34 Endocrine doctor thinks my symptoms are menopausal related and he feels that psychiatric input is needed (which I already see one). I cannot take Levothyroxine (generic) and I have to take synthroid (DAW). I am wondering if NatureThyroid would be a better alternative for me. What do you think? I cannot take much in the line of HRT because I get cysts and mastitis too easily if I take estrogen too much.
com under 'Prescribing Information' Apparently soy flour, cotton seed meal, walnuts, and dietary fiber may bind and decrease the absorption of levothyroxine sodium (drug name)from the GI tract. The prescribing info for the Australian equivalent brand name Oroxine also lists soy flour, along with; sodium polystyene sulphonate?
I was on that for seven years and finally got a sensitivity to it and it was no longer effective. With autoimmune urticaria vs. chronic idiopathic urticaria (which they said was what i had for eight of the ten years) I couldn't use antihistimines at all with effect, doxepin was the only one! Plaquenil is our next option. However using synthroid (synthetic thyroid) daily has done more for my hives than anything used thus far.
I've been to vascular surgeons, cardiologists. hand surgeons and regular md's and no one can help me. This just happened again to my thumb after 10 years and my cardiologist prescribed high blood pressure meds...and I DON'T have high blood pressure, I've been running for 25 years! If anyone has a diagnosis please share...I know your frustration.
Unfortunately, that did not last. I started having the same signs again, and when I tested it was positive again. And ever since I can't get it to be negative again, meaning the candida if that is what I have has become resistant to the supplements that I was using. As I started a new treatment, I will take the test this week-end to see if there is any progress.
MedHelp Health Answers